Semi-Stable Curves on Algebraic Surfaces and Logarithmic Pluricanonical Maps.
Mathematische Annalen, Tome 254 (1980), pp. 89-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semi-stable curves on algebraic surfaces, logarithmic pluricanonical maps, logarithmic Kodaira dimension, Enriques type classification
@article{MAN_1980__254_163485,
author = {Fumio Sakai},
title = {Semi-Stable {Curves} on {Algebraic} {Surfaces} and {Logarithmic} {Pluricanonical} {Maps.}},
journal = {Mathematische Annalen},
pages = {89--120},
year = {1980},
volume = {254},
zbl = {0431.14011},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__254_163485/}
}
Fumio Sakai. Semi-Stable Curves on Algebraic Surfaces and Logarithmic Pluricanonical Maps.. Mathematische Annalen, Tome 254 (1980), pp. 89-120. http://geodesic.mathdoc.fr/item/MAN_1980__254_163485/